Skip to Content

Join the 'Tremor' group to help and get support from people like you.

Tremor Questions

 Clear

We found 178 questions associated with the 'Tremor' topic.

I took prednisone for 5 days, 40 mg a day. I have been having side effects for the last week.?

Posted 20 Dec 2017 by Ruth 123 3 answers

... Heart rate elevation, tremors, intermittent elevated blood pressure , fatigue, And anxiety. How long does this go on for?How long should I expect these side effects to last?

I am on oxycodone for my back pain..I ran out three days ago?

Posted 7 Oct 2012 by molovekayak 12 answers

I think I am going through withdrawls and I am kinda freaking out. I was on 10mg taking about 7 pills a day. I have shivers, tremors, hot flashes and very low energy. No throwing up though. I can't get refill for a week. I am scared. What should I do???

Those of you on gabapentin have you noticed tremors & tics in eyes, face or arms?

Posted 28 Feb 2013 by Tee6759 30 answers

My doctor recently increased me from 1800mg to 2700mg due to my neuropathy getting worse from the fibromyalgia. Ive recently noticed some tremors and tics in my eyes, face and arms. I am not sure if this is from the fibro or the increase of the gabapentin. It might be that I am just having a fibro ...

Can hand tremors be related to/side effect of Prednisone use?

Posted 1 Sep 2012 by corner113 5 answers

66yo male taking Prednisone for dx of "acute RA". Was initially thought to have a viral infection that caused a "relative arthritis". Dr now feels its a type of RA that "temporaily" affects men over age 55

A month in on bupropion, tremors still? Cause for concern?

Posted 29 Mar 2013 by sirensiren 6 answers

I am at the one month mark to the day on Bupropion 300 xl (started much smaller of course) and though most of the side effects have gone away- one has become more prominent- body tremors and a hard (but not rapid) heart beat! My GP simply says "this stuff has side effects for a while, it may ...

Hand tremors - Prozac related?

Posted 24 Jun 2012 by peaceOfMind 4 answers

Hi. I've had tremors in my hands for about 7 or 8 years now. I saw a neurologist and he said it's "essential tremors". I'm 45 and took Anafranil for 10 years and then started on Prozac after that; have been taking Prozac for about 10 years also. In between, I took some ...

Starting Zoloft tonight's my first dose?

Posted 27 Jun 2017 by Missmews 5 answers

Their starting me off small only 25g but Ive read a lot of reviews and the side effect chart I got along talking about tremors and feelings of sickness I'm wondering does it cause much disruption when trying to work? I'm nervous about being drowsy and dizzy but I can't miss days ...

Is the "Pill-Rolling Tremor" pretty much exclusive to Parkinsons?

Posted 14 Nov 2011 by johnmedic 5 answers

Hello. I have had essential tremor for years, it has been increasing in severity over the last couple years & I just became aware of a motion I've been doing when nervous or in deep thought for maybe the past year or so.. It's the textbook pill-rolling motion, my question is if this ...

Is Propranolol good for tremors?

Posted 2 Feb 2013 by questions101 7 answers

My son is 12 and has familial tremors and we went to his pediatrician to see if there is any meds that could help stop the tremors. He prescibed propranolol at a low dose 2x a day. I also see that this drug can cause depression, specially in people who have a family history, which we do. Should we ...

Sertraline - Hello, I am a 40 year male and I'm taking Zoloft for anxiety. I'm on week 3 and I've?

Posted 22 Apr 2012 by warmark 5 answers

... gone through increased panic attacks, anxiety, and burning sensations. Right now I have increased tremors in my body and brain. Sometimes it wakes me up and prevents sleep. I have had essential tremor for years due to anxiety but not like this. Thoughts?

Risperidone - Risperdal dose vs. the side effects?

Posted 5 Dec 2012 by TrAva26 4 answers

Has anyone taken a low dose of Risperdal (0.25 mg) and seen improvement and without any side effects? The tremors really scare me and ready about the incontinence, etc. scares me a bit too. I am afraid to start it but I am kind of at my witts end, as I am SO irritable and have angry outbursts all ...

Can antidepressants cause tremors? I am on bupropion, Effexor, propranolol?

Posted 10 Jan 2018 by Linda cardillo 2 answers

I take bupropion and Effexor and together in the morning. Also I take propranolol in am. Could this combination cause internal tremors? I feel like this often, sometimes late in the day. Propranolol is supposed to stop tremors. Very confusing!

Can 60mg of Cymbalta cause tremors?

Posted 24 Oct 2011 by robnest 5 answers

I have noticed hand and, lip tremors since my 76 y.o. wife's doctor raised her Cymbalta dosage from 30mg to 60mg. Also, I have not seen any improvement in her diagnosed stress, mild depression, leg pain, etc. She is being treated by one of the best Internal Medicine Doctor in the mid - west.

How do you treat nausea from withdrawal?

Posted 23 Dec 2014 by NinaSimone 5 answers

I've been taking Lexapro 5-10mg (liquid) for 3 years now. The doctor told me to stop it by the end of January. When I reduced it to 5mg from 10mg, I had horrible tremors and headaches. Now I'm quitting it completely and so far I've had no appetite and horrible nausea. I'm taking ...

Page 1 2 3 ... Next

Ask a Question

Search this Group